# SDR DALA13004745638

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 54,087 hours, 18,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 405, RBL 13-24 FLOORBEAM FOUND CORROSION IAW CORROSION TASK NR CP53-222-01I RT.  CABIN BS405 RBL13-24 FLOOR BOX BEAM R & R IAW SRM 51-40-02.
